# SDR ANCF2014FA0000302

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: General aviation
- Aircraft: N691AV
- Make and model: Airbus A319-115
- Aircraft serial: 3691
- Aircraft time: 2,066,059 hours, 8,829 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND LANDING  NR 2 RT MLG DID NOT RETRACT.   A VISUAL INSPECTION IAW  05-21-00-200-001 OF RT MLG WAS DONE FOUND THE SAFETY DEVICE WAS REMOVED.
